Alert archive / Maine / Flash Flood Watches in 2012
Flash Flood Watch 3, NWS Gray, ME
NWS Gray, ME issued this flash flood watch at Jun 26, 2012, 8:42 AM EDT for 11 counties in Maine; Carroll County, Coos County, Strafford County, New Hampshire. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2012, 8:42 AM EDT (12:42 UTC)
- Expired
- Jun 26, 2012, 9:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Gray, ME
- Flood severity
- None
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Carroll County, NH, Coos County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 37 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 0.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893 WGUS61 KGYX 261242 FFAGYX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GRAY ME 842 AM EDT TUE JUN 26 2012 ...LOCALLY VERY HEAVY RAINS EXPECTED IN SOME COMMUNITIES TODAY... .RAIN BANDS WILL CONTINUE TO SPIN OVER PORTIONS OF WESTERN MAINE AND EASTERN NEW HAMPSHIRE TODAY. THIS MOISTURE HAS A CONNECTION TO TROPICAL STORM DEBBY AND HAS BEEN CAPTURED UNDERNEATH AN UNUSUALLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM FOR THIS TIME OF THE YEAR. WINDS ARE VERY LIGHT WITHIN THIS SYSTEM...SO THE HEAVY SHOWERS WILL BE VERY SLOW MOVING...AGGRAVATING THE FLOOD POTENTIAL. LOOK FOR MOST AREAS IN THE WATCH AREA TO RECEIVE AND ADDITIONAL INCH OR TWO RAINFALL THROUGH THIS EVENING. HOWEVER...SEVERAL INCHES OF RAIN MAY FALL IN A FEW LOCATIONS THAT HAVE PERSISTENT RAINBANDS OR THUNDERSTORMS. MEZ007>009-012>014-018>028-NHZ001-002-004-006-010-270100- /O.NEW.KGYX.FF.A.0003.120626T1242Z-120627T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL- SOUTHERN CARROLL-STRAFFORD- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...NORTH CONWAY... WOLFEBORO...OSSIPEE...ROCHESTER...DOVER 842 AM EDT TUE JUN 26 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WESTERN MAINE AND NEW HAMPSHIRE...INCLUDING THE FOLLOWING AREAS...IN WESTERN MAINE... ANDROSCOGGIN...CENTRAL SOMERSET...COASTAL CUMBERLAND... COASTAL WALDO...COASTAL YORK...INTERIOR CUMBERLAND...INTERIOR WALDO... INTERIOR YORK...KENNEBEC...KNOX...LINCOLN...NORTHERN FRANKLIN...NORTHERN OXFORD...SAGADAHOC...SOUTHERN FRANKLIN... SOUTHERN OXFORD AND SOUTHERN SOMERSET. IN NEW HAMPSHIRE... NORTHERN CARROLL...NORTHERN COOS...SOUTHERN CARROLL...SOUTHERN COOS AND STRAFFORD. * THROUGH THIS EVENING * LOCALLY VERY HEAVY RAINFALL WILL OCCUR TODAY. MOST AREAS WILL RECEIVE AN INCH OR TWO ADDITIONAL RAINFALL IN THE WATCH AREA THROUGH EARLY THIS EVENING. HOWEVER...A FEW COMMUNITIES MAY HAVE SEVERAL INCHES OF RAIN IN ANY PERSISTENT RAINBANDS OR SLOW MOVING THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
612 WGUS61 KGYX 261928 FFAGYX FLOOD WATCH NATIONAL WEATHER SERVICE GRAY ME 328 PM EDT TUE JUN 26 2012 ...LOCALLY VERY HEAVY RAINS EXPECTED IN SOME COMMUNITIES TODAY... .RAIN BANDS WILL CONTINUE TO SPIN OVER PORTIONS OF WESTERN MAINE AND EASTERN NEW HAMPSHIRE THROUGH THIS EVENING. THIS MOISTURE HAS A CONNECTION TO TROPICAL STORM DEBBY AND HAS BEEN CAPTURED UNDERNEATH AN UNUSUALLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM FOR THIS TIME OF THE YEAR. WINDS ARE VERY LIGHT WITHIN THIS SYSTEM...SO THE HEAVY SHOWERS WILL BE VERY SLOW MOVING...AGGRAVATING THE FLOOD POTENTIAL. LOOK FOR MOST AREAS IN THE WATCH AREA TO RECEIVE ONLY LIGHT RAINFALL THROUGH THIS EVENING. HOWEVER...AN ADDITIONAL QUICK 1 TO 2 INCHES OF RAIN MAY FALL IN A FEW LOCATIONS THAT HAVE PERSISTENT RAINBANDS OR THUNDERSTORMS. MEZ007>009-012>014-018>028-NHZ001-002-004-006-010-270100- /O.CON.KGYX.FF.A.0003.000000T0000Z-120627T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL- SOUTHERN CARROLL-STRAFFORD- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...NORTH CONWAY... WOLFEBORO...OSSIPEE...ROCHESTER...DOVER 328 PM EDT TUE JUN 26 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN MAINE AND NEW HAMPSHIRE...INCLUDING THE FOLLOWING AREAS...IN WESTERN MAINE...ANDROSCOGGIN...CENTRAL SOMERSET...COASTAL CUMBERLAND...COASTAL WALDO...COASTAL YORK... INTERIOR CUMBERLAND...INTERIOR WALDO...INTERIOR YORK... KENNEBEC...KNOX...LINCOLN...NORTHERN FRANKLIN...NORTHERN OXFORD...SAGADAHOC...SOUTHERN FRANKLIN...SOUTHERN OXFORD AND SOUTHERN SOMERSET. IN NEW HAMPSHIRE...NORTHERN CARROLL... NORTHERN COOS...SOUTHERN CARROLL...SOUTHERN COOS AND STRAFFORD. * UNTIL 9 PM EDT THIS EVENING * LOCALLY HEAVY RAINFALL MAY OCCUR THROUGH THIS EVENING. IN MOST AREAS ACROSS THE WATCH AREA...THE PRECIPITATION WILL BE LIGHT. HOWEVER...A FEW COMMUNITIES MAY HAVE AN ADDITIONAL QUICK 1 TO 2 INCHES OF RAIN IN ANY PERSISTENT RAINBANDS OR SLOW MOVING THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 6:30 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 26, 6:30 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 630 AM EDT TUE JUN 26 2012 .SYNOPSIS... LOW PRESSURE WILL MOVE FROM THE GULF OF MAINE EARLY THIS MORNING NORTHWARD ACROSS MAINE TODAY AND TONIGHT THEN STALL JUST NORTH OF THE MAINE BORDER ON WEDNESDAY. THIS LOW WILL PROVIDE UNSETTLED WEATHER THROUGH THURSDAY. A WARM FRONT WILL CROSS THE AREA FRIDAY FOLLOWED BY A TRAILING COLD FRONT SATURDAY. LOW PRESSURE WILL APPROACH FROM THE GREAT LAKES LATE SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WILL UPDATE TO INPUT LATEST OBSERVED DATA. WILL LOWER THE CHC OF PRCP OVER NH AND RAISE OVER ME PER LATEST RADAR TRENDS. PRCP SHOULD REDEVELOP OVER NH TDA AS THE PRCP CONTINUES OVER ME. PREVIOUS DISCUSSION... LOW PRES MOVES SLOWLY N FROM THE GULF OF MAINE INTO MAINE TDA UNDER THE LARGE UPR LVL CUTOFF LOW OVER THE NE U.S. A COLD POOL OF AIR RESIDES ALOFT DUE TO THE UPR LVL CUTOFF LOW WHICH WILL CONT AN UNSTABLE AIR MASS OVER THE FCST AREA. ANY CLEARING TDA WILL QUICKLY RESULT IN INSTABILITY CLOUDS AND SHRA...TO ADD TO OCCASIONAL SHRA AND SCT TSTMS THAT WILL BE ROTATING AROUND THE CENTER OF THE CLOSED UPR LVL LOW OVER THE FCST AREA. WITH A CUTOFF OVERHEAD SHRA AND TSTMS WILL BE SLOW MOVING THUS HAVING THE POTENTIAL TO PRODUCE LOCALLY HEAVY RA. GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS FOR THE NEAR TERM FCST. USED A BLEND OF HPC AND RFC QPF WITH HIGHEST AMOUNTS TO THE N AND E OF PWM WHERE BEST DYNAMICS, BETTER ONSHORE FLOW OF ATLANTIC MOISTURE AND TRACK OF SFC LOW SUPPORT HIGHER QPF AMOUNTS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... THE SFC LOW CONTINUES TO SLOWLY TRACK N THRU MAINE TNGT THEN STALLS JUST ACROSS THE BORDER IN CANADA ON WEDNESDAY AS THE UPR LVL LOW CONTINUES TO SPIN OVER THE NE U.S. THUS EXPECT CONTINUED SHRA AND SCT TSTMS THRU THE SHORT TERM FCST PERIOD. PRCP WILL BE SLOW MOVING SO CONTINUED THREAT OF LOCALLY HEAVY RA CONTINUES. GENERALLY USED GFS40 AND BLEND OF MAV/MET MOS FOR THE SHORT TERM FCST. USED A BLEND OF HPC AND RFC QPF...AGAIN HIGHEST AMOUNTS N AND E OF PWM WHERE QPF FROM TUESDAY THRU WEDNESDAY COULD TOP TWO INCHES WHILE AREAS S AND W OF PWM MOST LIKELY RECEIVE LESS THAN AN INCH. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... CLOSED LOW INITIALLY ACROSS NEW ENGLAND WILL OPEN UP AND LIFT INTO THE MARITIMES BY LATE IN THE WORK WEEK. SOME OF THE HEAT ASSOCIATED WITH THE UPPER HIGH OVER THE CENTRAL U.S. WILL GRADUALLY BUILD EAST INTO THE AREA FOR FRIDAY AND THE UPCOMING WEEKEND. A BROAD WEAK UPPER TROUGH WILL THEN DEVELOP ACROSS THE REGION EARLY NEXT WEEK. BELOW NORMAL TEMPERATURES EXPECTED THURSDAY AS CLOUDS ALONG WITH SLOW-MOVING SHOWERS AND THUNDERSTORMS LIMIT HEATING. SOME IMPROVEMENT FRIDAY AS THE UPPER LOW SHIFTS TO OUR EAST...BUT STILL EXPECT A GOOD DEAL OF CLOUDS AND SCATTERED CONVECTION WITH WARM FRONT. A WEAK COLD FRONT WILL CROSS THE AREA SATURDAY...AND MAY TRIGGER A FEW SHOWERS AND THUNDERSTORMS ACROSS THE REGION. LOW PRESSURE APPROACHING FROM THE GREAT LAKES MAY TOUCH OFF SCATTERED CONVECTION ON MONDAY. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... SHORT TERM /THROUGH WEDNESDAY/...HIGHLY VARIABLE WX WILL CONT THRU WEDNESDAY WITH CIG/VSBY FLUCTUATING FROM VFR TO LIFR...WITH MVFR/IFR THE MOST LIKELY IN SHRA AND SCT TSTMS. CONDITIONS LIKELY TO BE THE LOWEST AT NGT WHEN PATCHY F WILL HELP SHRA AND SCT TSTM ACTIVITY TO LOWER CIG AND VSBY. LONG TERM... THU...AREAS OF MVFR LIKELY IN SHOWERS AND THUNDERSTORMS. FRI...SCATTERED MVFR IN SHOWERS AND THUNDERSTORMS. && .MARINE... SHORT TERM /TODAY THROUGH WEDNESDAY/...WILL UPDATE TO INPUT LATEST OBSERVED DATA WHICH WILL RESULT IN SOME MINOR ADJUSTMENTS TO THE PREVIOUS FCST. WINDS AND SEAS WILL STILL REMAIN BELOW SCA CRITERIA THRU THE SHORT TERM FCST PERIOD AS LOW PRES MOVES N INTO MAINE TDA AND JUST ACROSS THE BORDER INTO CANADA ON WEDNESDAY. NAM SWAN WAVE GUIDANCE SHOWS SEAS REACHING AT OR ABOVE 5 FT TNGT AND WEDNESDAY BUT HAVE BACKED OFF ON THAT BASED ON FAIRLY WEAK PRES FIELD. LONG TERM... WINDS AND SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT THRESHOLD. && .HYDROLOGY... THE POTENTIAL EXISTS FOR ANOTHER ONE OR TWO INCHES OF RAIN, WITH LOCALLY HIGHER AMOUNTS OF THREE INCHES OR MORE PSBL ON TOP OF PRCP THAT FELL MONDAY AND MONDAY NGT. THE HEAVIEST RAINFALL WILL LIKELY BE N AND E OF PORTLAND. THIS WILL CAUSE STRONG RISES ON ALREADY SWOLLEN RIVERS AND STREAMS...ESPECIALLY N AND E OF PORTLAND. THE SITUATION WILL BE MONITORED CLOSELY FOR ANY POTENTIAL FLOOD PROBLEMS OVER THE NEXT COUPLE OF DAYS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 26, 8:33 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 833 AM EDT TUE JUN 26 2012 MEZ007>009-012>014-018>028-NHZ001-002-004-006-010-271245- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN CARROLL-SOUTHERN CARROLL- STRAFFORD- 833 AM EDT TUE JUN 26 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ003-005-007>009-013-014-271245- NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-MERRIMACK-BELKNAP- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 833 AM EDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-271245- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 833 AM EDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 26, 3:23 AM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
323 AM EDT TUE JUN 26 2012
MEZ021-026-027-260830-
KENNEBEC-KNOX-LINCOLN-
323 AM EDT TUE JUN 26 2012
...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX COUNTY AND
LINCOLN COUNTY THROUGH 430 AM EDT...
AT 323 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BOOTHBAY...OR ABOUT 3 MILES NORTH
OF BOOTHBAY HARBOR...MOVING NORTH AT 30 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND PEMAQUID...EAST BOOTHBAY...
WESTPORT...SOUTH BRISTOL...BRISTOL...BOOTHBAY...EDGECOMB...
WISCASSET...NEWCASTLE AND DAMARISCOTTA THROUGH 430 AM EDT.
SMALL HAIL...HEAVY DOWNPOURS...FREQUENT CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
LAT...LON 4385 6951 4386 6971 4399 6971 4400 6970
4401 6971 4434 6972 4433 6938
ESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:18 PM EDT | Special Weather Statement | GYX | Cumberland | 42 min |
| Jun 26, 3:23 AM EDT | Special Weather Statement | GYX | Lincoln | 67 min |
| Jun 26, 6:46 AM EDT | Areal Flood Advisory | GYX | Cumberland, Oxford | 3 hr |
| Jun 26, 9:46 AM EDT | Areal Flood Advisory | GYX | Androscoggin, Cumberland, Franklin, Oxford | 3 hr |
| Jun 26, 3:29 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford | 3 hr |
| Jun 25, 9:00 PM EDT | Special Weather Statement | GYX | Carroll | 30 min |
Nearby
Flash Flood Watches in Maine, 2012Flash Flood Watches in New Hampshire, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.